Google Scholar: cites
Submanifolds with nonparallel first normal bundle revisited
Dajczer, Marcos
Tojeiro, Ruy

Data: 2014
Resum: In this paper, we analyze the geometric structure of a Euclidean submanifold whose osculating spaces form a nonconstant family of proper subspaces of the same dimension. We prove that if the rate of change of the osculating spaces is small, then the submanifold must be a (submanifold of a) ruled submanifold of a very special type. We also give a sharp estimate of the dimension of the rulings.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Euclidean submanifold ; First normal bundle
Publicat a: Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 179-191, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/287171
DOI: 10.5565/PUBLMAT_58114_08


13 p, 312.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-12-18, darrera modificació el 2021-12-11



   Favorit i Compartir